MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD X-FORCE BALLOON DILATION CATHETER; X-FORCE U30 URETEROSCOPIC BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD X-FORCE BALLOON DILATION CATHETER; X-FORCE U30 URETEROSCOPIC BALLOON DILATION CATHETER
Model Number 998606
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the folder on the dilation catheter was missing after opening the product during the procedure.As a result, the balloon couldn't be restored when the first expansion failed and a second expansion was required.It was later clarified via email on 2 june 2020 from ibc representative, that the user was referring to the refolding tool that was missing from the package.
 
Additional Manufacturer Narrative
The reported event is inconclusive as no sample was returned for evaluation.The potential root cause could be due to supplier error at future matrix international.As no sample was returned it cannot be determined if the device failed specification or if there is a relationship with the reported event.As the device can be used for monitoring of pressure as well as ureteral dilation , it cannot be determined based on the event, that the device was used for treatment.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not completed as the reported event would not likely be caused by the user.
 
Event or Problem Description

Brand Name
BARD X-FORCE BALLOON DILATION CATHETER
Common Device Name
X-FORCE U30 URETEROSCOPIC BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10135543
Report Number1018233-2020-03712
Device Sequence Number2051010
Product Code EZN
UDI-Device Identifier10801741052719
UDI-Public(01)10801741052719
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number998606
Device Catalogue Number998606
Device Lot NumberBMCZFM21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1